# SDR COMA0670109

- Difficulty date: March 1, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 7,460 hours, 5,722 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 6225027101
- Part serial: NKTB
- Condition: Binding
- Location: Vertical Stab
- Part time: 7,462 hours, 5,722 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5609 - DURING LANDING AT STL THE ELEVATOR CONTROL FELT STIFF.  PERFORMED INSPECTION OF THE LEFT AND RIGHT ELEVATOR CONTROL CABLE PATHS FROM NOSE TO ELEVATOR, NO DEFECTS NOTED.  REPLACED SUSPECT ELEVATOR SERVO.
